# SDR DALA2025091006693

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 79,657 hours, 32,616 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG53676
- Condition: Deteriorated
- Location: Zone 800
- Part time: 14,869 hours, 5,883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7189724) L1 DOOR ESCAPE SLIDE PACK BELOW NORMAL PSI RANGE FOR SERVICE. REMOVED/INSTALLED L1 DOOR SLIDE PER WC 2560-4425.
